# SDR UPS96806036

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane Assy
- Part number: 5701152502
- Condition: Delaminated
- Location: Nr 3 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED RT NR 3 WING FLAP VANE DELAMINATED.  REPLACED FLAP VANE ASSY PER MM 27-50-00.
